# SDR USAA20110428SB068

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT 2C WAS INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR UNPLUGGED.  RECONNECTED CONNECTOR AS REQUIRED AND TIE WRAPPED CABLE AS REQUIRED AT SEAT 2C.  OPS CHECKED GOOD.
